English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Construction of new soliton-like solutions of the (2+1) dimensional dispersive long wave equation

MPS-Authors
/persons/resource/persons236486

Yomba,  Emmanuel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Yomba, E. (2004). Construction of new soliton-like solutions of the (2+1) dimensional dispersive long wave equation. Chaos, Solitons & Fractals, 20, 1135-1139.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F44-C
Abstract
There is no abstract available